zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed point results for noncommuting mappings without continuity in cone metric spaces. (English) Zbl 1147.54022
Let $(X, d)$ be a cone metric space and $P$ a normal cone with a constant. Let maps $f, g: X \rightarrow X$ be such that $f(X) \subseteq g(X), g(X)$ is a complete subspace of $X$ and $f, g$ are commuting at their coincidence points. Further let for any $x, y$ in $X$, $$d(fx, fy) \leq ad(gx, gy) + b[d(fx, gx) + d(fy, gy)] + c[d(fx, gy) + d(fy, gx)],$$ where $a\geq 0, b\geq 0, c\geq 0$ and $a + 2b + 2c < 1.$ Then the authors, extending a result of {\it G. Jungck} [Am. Math. Mon. 83, 261--263 (1976; Zbl 0321.54025)] (respectively, {\it R. Kannan} [Bull. Calcutta Math. Soc. 60, 71--76 (1968; Zbl 0209.27104)]), show in Theorem 2.1 with $a = k, b = c = 0$ (respectively, in Theorem 2.3, with $a = c = 0, b = k$) that $f$ and $g$ have a unique common fixed point. They obtain the same conclusion in Theorem 2.4 with $a = b = 0, c = k$. (In Theorem 2.4, “$d(fx, fy)\leq$” is misprinted as ”$d(fx, fy)<$”.)

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
WorldCat.org
Full Text: DOI
References:
[1] Beg, I.; Abbas, M.: Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition, Fixed point theory appl. 2006, 1-7 (2006) · Zbl 1133.54024 · doi:10.1155/FPTA/2006/74503
[2] Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[3] Huang, L. -G.; Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 332, No. 2, 1468-1476 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[4] Jungck, G.: Commuting maps and fixed points, Amer. math. Monthly 83, 261-263 (1976) · Zbl 0321.54025 · doi:10.2307/2318216
[5] Jungck, G.: Compatible mappings and common fixed points, Internat. J. Math. math. Sci. 9, No. 4, 771-779 (1986) · Zbl 0613.54029 · doi:10.1155/S0161171286000935
[6] Jungck, G.: Common fixed points for commuting and compatible maps on compacta, Proc. amer. Math. soc. 103, 977-983 (1988) · Zbl 0661.54043 · doi:10.2307/2046888
[7] Jungck, G.: Common fixed points for noncontinuous nonself maps on non-metric spaces, Far east J. Math. sci. (FJMS) 4, 199-215 (1996) · Zbl 0928.54043
[8] Jungck, G.; Rhoades, B. E.: Fixed point for set valued functions without continuity, Indian J. Pure appl. Math. 29, No. 3, 227-238 (1998) · Zbl 0904.54034
[9] Pant, R. P.: Common fixed points of noncommuting mappings, J. math. Anal. appl. 188, 436-440 (1994) · Zbl 0830.54031 · doi:10.1006/jmaa.1994.1437
[10] Rhoades, B. E.: A comparison of various definitions of contractive mappings, Trans. amer. Math. soc. 26, 257-290 (1977) · Zbl 0365.54023 · doi:10.2307/1997954
[11] Sessa, S.: On a weak commutativity condition of mappings in fixed point consideration, Publ. inst. Math. soc. 32, 149-153 (1982) · Zbl 0523.54030
[12] Kannan, R.: Some results on fixed points, Bull. Calcutta math. Soc. 60, 71-76 (1968) · Zbl 0209.27104